# SDR SIMA200219103

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT BETWEEN FRAMES 20 AND 21 AND STRINGERS 3L AND 4L, 1.6 BY 3 BY .052.  PERFORMED EDDY CURRENT INSPECTION, NO DEFECTS.  DENT FOUND TO BE WITHIN EMB 145 SRM 53-21-10.  (M)
